# SDR A6WA200740585

- Difficulty date: October 14, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT FS 621 FLOOR SUPPORT ANGLE CRACKED APPROX .75 INCH LONG.   MAINTENANCE CUT AWAY DAMAGED SECTION OF ANGLE AND INSTALLED REPAIR ANGLE AND DOUBLE IAW BOMBARDIER REO 601R-53-61-117 REV C.  (M)
